EconPapers    
Economics at your fingertips  
 

Partial Differential Equations in Zero-Sum Differential Game and Applications on Coronavirus

Abd El-Monem A. Megahed, H. F. A. Madkour and Dimitri Mugnai

Journal of Mathematics, 2023, vol. 2023, 1-8

Abstract: In this paper, we studied a zero-sum game described by the partial differential equations as an application on Coronavirus. The game contains two players, player 1 is Coronavirus and player 2 is the population. We used ∞-Laplacian which is denoted by ∆∞. We added the time variable to the partial differential equation to see the behaviour of the spreading of Coronavirus. We used analytical methods, the Homotopy Perturbation Method and New Iterative Method, for solving the partial differential equation. A comparison between the two methods to the residual error is made. We showed in the graph the decreasing of spreading for Coronavirus with increasing the area with the time.

Date: 2023
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2023/5565053.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2023/5565053.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:5565053

DOI: 10.1155/2023/5565053

Access Statistics for this article

More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jjmath:5565053